# SDR CALA2023073102379

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N66828
- Make and model: Boeing 737924ER
- Aircraft serial: 44580
- Aircraft time: 30,026 hours, 10,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550422
- Condition: Corroded
- Location: Aft Cab, Sta947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR SUPPORT BEAM CORRODED @ STA 947 LBL 24 MKD DOT (REF AAR N/R 9201211) INSTALLED NEW "T" CHORD AND REPAIR SPLICE PARTS ON FLOOR BEAM AT STA 947.5", LBL 8.5" TO LBL 50.5" PER REF B737 SRM 53-70-51-2R-5 REPAIR 5 FIG 205. WORK ACCOMPLISHED BY V891314.
